Pascal Gollin


Pascal Gollin
Discrete Mathematics Group
Institute for Basic Science
55 Expo-ro, Yuseong-gu,
Daejeon, Republic of Korea, 34126
office:B209, Theory Building
phone:+82 42 878 9211
email:pascalgollin [at]
ORCiD:ORCID iD icon0000-0003-2095-7101

about me

I am a research fellow in the Discrete Mathematics Group (DIMAG), which is part of the Pioneer Research Center for Mathematical and Computational Sciences within the Institute for Basic Science (IBS) in South Korea.
I work in graph theory with a focus on structural graph theory of both finite and infinite graphs and digraphs.
I obtained my PhD in mathematics from the University of Hamburg, under the supervision of Reinhard Diestel.
PhD Thesis: Connectivity and tree structure in infinite graphs and digraphs

publications and preprints

  1. (with K. Hendrey, D. Mayhew, and S. Oum) Obstructions for bounded branch-depth in matroids, preprint 2020, arXiv: 2003.13975, submitted
  2. (with J. Erde, and A. Joó) Enlarging vertex-flames in countable digraphs, preprint 2020, arXiv: 2003.06178, submitted
  3. (with J. Erde, A. Joó, P. Knappe, and M. Pitz) Base partition for finitary-cofinatary matroid families, preprint 2019, arXiv: 1910.05601, submitted
  4. (with K. Heuer) On the infinite Lucchesi-Younger Conjecture I, preprint 2019, arXiv: 1909.08373, submitted
  5. (with J. Kneip) Representations of infinite tree sets, Order, 2020 (doi: 10.1007/s11083-020-09529-0, arXiv: 1908.10327), to appear
  6. (with J. Erde, A. Joó, P. Knappe, and M. Pitz) A Cantor-Bernstein-type theorem for spanning trees in infinite graphs, preprint 2019, arXiv: 1907.09338, submitted
  7. (with K. Heuer) Characterising k-connected sets in infinite graphs, preprint 2018, arXiv: 1811.06411, submitted
  8. (with N. Bowler, C. Elbracht, J. Erde, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs II: Ubiquity of graphs with non-linear end structure, preprint 2018, arXiv: 1809.00602, submitted
  9. (with N. Bowler, C. Elbracht, J. Erde, K. Heuer, M. Pitz, and M. Teegen) Ubiquity in graphs I: Topological ubiquity of trees, preprint 2018, arXiv: 1806.04008, submitted
  10. (with K. Heuer) An analogue of Edmonds’ Branching Theorem for infinite digraphs, preprint 2018, arXiv: 1805.02933, submitted
  11. (with K. Heuer) Infinite end-devouring sets of rays with prescribed start vertices, Discrete Mathematics 341(7):2117-2120, 2018 (doi: 10.1016/j.disc.2018.04.012, arXiv: 1704.06577)
  12. (with J. Carmesin) Canonical tree-decompositions of a graph that display its k-blocks, Journal of Combinatorial Theory Series B 122:1-20, 2017 (doi: 10.1016/j.jctb.2016.05.001, arXiv: 1506.02904)